Tag: heart-inflammation

According to a recent study, boys are more at risk of heart-related COVID-19 vaccine side-effects than being hospitalized from the disease itself.
Risk of Heart Events in Teenage Boys After Vaccination Higher Than COVID-19 Hospitalization: Study
A recent preprint study by U.S. researchers, published on Sept 8. in medRxiv, revealed that healthy boys without underlying health conditions were more at risk of suffering from a cardiac adverse event (CAE) after mRNA...
A healthy 13-year-old boy died three days after receiving his second shot of the Pfizer-BioNTech COVID-19 vaccine.
Death of 13-Year-Old After Pfizer COVID-19 Vaccine, CDC Investigation
In mid-June, 13-year-old Jacob Clynick from Michigan died in his sleep three days after receiving his second shot of the Pfizer-BioNTech Coronavirus Disease 2019 (COVID-19) vaccine. The U.S. Centers for Disease Control and Prevention (CDC)...
After discussing the several hundreds of heart inflammation cases in the U.S. after mRNA vaccination, the FDA has added warnings to the Pfizer-BioNtech and Moderna vaccine fact sheets.
FDA Adds Heart Inflammation Warning to Pfizer and Moderna COVID-19 Vaccines
The U.S. Food and Drug Administration (FDA) has revised the Pfizer-BioNTech and Moderna COVID-19 vaccine fact sheets to include warnings about the increased risks of pericarditis and myocarditis. Pericarditis is inflammation of the tissues surrounding...
Hundreds of young people have experienced myocarditis or pericarditis after receiving Pfizer-BioNTech or Moderna COVID-19 shots.
CDC Reports Hundreds of Heart Inflammation Cases Among Young COVID-19 Vaccinated People
The U.S. Centers for Disease Control and Prevention (CDC) recently revealed that it has received hundreds of reports of heart inflammation in young people inoculated with (Coronavirus Disease 2019) COVID-19 vaccines. The topic was highlighted...